# SDR SWIA202162270

- Difficulty date: October 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS OF PAX DOOR INTERCOSTAL AT DD1A FS320-338. FOUND CHANNEL PN: 601R318274-1 TO BE CORRODED   (C-CHECK RO 11/04/2021)   CORROSION FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CHANNEL WITH NEW P/N601R318274-1 IAW CRJ900 SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY.
